# SDR V0XD2017080101

- Difficulty date: July 27, 2017
- Submitted: August 2, 2017
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N659CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10153
- Aircraft time: 31,374 hours, 23,192 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Piston
- Part number: 492037
- Part serial: SPP1153
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVALUATED AND REPAIRED RT MLG PISTON/AXLE ASSY IAW AMM 32-11-09, NDT MANUAL 51-20-008-230, SERVICE BULLETIN 49200-32-85 DATED 23 JUL 14, REO 670-32-11-361.
